# SDR R61A2022020500115

- Difficulty date: January 19, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000130
- Aircraft time: 34,867 hours, 23,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP, FR 87, STGR 27R-28R, AFT OF DRAIN FITTINGS.  REMOVED AND REPLACED SHEAR CLIP AFT OF DRAIN FITTING BETWEEN FR 87 STGR 27R-28R. REF EMB SRM 51-40-08.
